I have noticed I am never in a good mood now, and stress over the smallest things, but other birth controls I've tried made me absolutely CRAZY, gain a lot of weigh, and made my face break out really bad. I am just hoping maybe after a few months this will go away, but I have no idea. I have suffered with depression for a long time, but am actually off of anti depressants now and dont want to get back on. I dont want to get preggers, but I dont want to lose all of my friends cause I am a sensitive cry baby winch. Anyone?
sorry to hear about your troubles? I'm no pharmacist, but i am a technician and i work with pharmacists every day. What i would suggest is you speaking to your doctor about this. Usually, this goes away, my girlfriend was on Lutera and it did the same thing, it went away after about 3 months.
One thing i can suggest to you for your anxiety is a herbal substance called Valerian. It works in some of the same aspects as diazepam, but its not controlled. I've been told it works wonders. Hope all is well.
- Levora Information for Consumers
- Levora Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levora (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is the last days of the month and Im on my second week in the packet when do I take the peach pills?
Posted 26 Feb 2012 • 1 answer
Posted 25 Feb 2015 • 2 answers
Posted 28 Apr 2015 • 1 answer
Posted 17 Jun 2016 • 1 answer
Posted 19 Jul 2016 • 0 answers